Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 486191, 11 pages
http://dx.doi.org/10.1155/2014/486191
Research Article

LaSalle-Type Theorems for General Nonlinear Stochastic Functional Differential Equations by Multiple Lyapunov Functions

Systems Engineering Institute, South China University of Technology, Guangzhou 510640, China

Received 18 August 2013; Revised 20 February 2014; Accepted 6 March 2014; Published 13 April 2014

Academic Editor: Narcisa C. Apreutesei

Copyright © 2014 Xueyan Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. P. LaSalle, “Stability theory for ordinary differential equations,” Journal of Differential Equations, vol. 4, no. 1, pp. 57–65, 1968. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. Mao, “LaSalle-type theorems for stochastic differential delay equations,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 350–369, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Mao, “Stochastic versions of the LaSalle theorem,” Journal of Differential Equations, vol. 153, no. 1, pp. 175–195, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Mao, “Some contributions to stochastic asymptotic stability and boundedness via multiple Lyapunov functions,” Journal of Mathematical Analysis and Applications, vol. 260, no. 2, pp. 325–340, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Mao, “Attraction, stability and boundedness for stochastic differential delay equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4795–4806, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Shen, G. Y. Zhao, and M. H. Jiang, “Asymptotic stability of stochastic delay systems,” Journal of Huazhong University of Science and Technology, vol. 33, no. 10, pp. 50–52, 2005. View at Google Scholar · View at MathSciNet
  7. Y. Shen, Q. Luo, and X. Mao, “The improved LaSalle-type theorems for stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 134–154, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. H. Jiang, Y. Shen, and X. X. Liao, “Asymptotic stability of neutral stochastic differential delay systems,” Journal of Huazhong University of Science and Technology, vol. 33, no. 11, pp. 71–73, 2005. View at Google Scholar · View at MathSciNet
  9. Y. Shen, M. H. Jiang, and X. X. Liao, “Asymptotic stabilities of stochastic functional differential equations,” Applied Mathematics and Mechanics, vol. 27, no. 11, pp. 1380–1386, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Liao, L. Wang, and P. Yu, Stability of Dynamical Systems, vol. 5, Elsevier, Amsterdam, The Netherlands, 2007. View at MathSciNet
  11. G. C. Chen, Y. Shen, and S. Zhu, “Memory state feedback non-fragile H control for a class of stochastic delay systems,” Journal of Tongji University, vol. 38, no. 10, pp. 1529–1533, 2010. View at Google Scholar · View at MathSciNet
  12. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99, Springer, New York, NY, USA, 1993. View at MathSciNet
  13. V. B. Kolmanovskii and A. D. Myshkis, Applied Theory of Functional Differential Equations, Kluwer, Dordrecht, The Netherlands, 1992.
  14. X. Mao, Stochastic Differential Equations and Their Applications, Horwood, Chichester, UK, 1997. View at MathSciNet
  15. L. C. Evans, An Introduce to Stochastic Differential Equations, Lecture Notes, Department of Math, UC Berkeley, Berkeley, CA, USA.
  16. V. B. Kolmanovskiĭ and V. R. Nosov, Stability of Functional-Differential Equations, vol. 180, Academic Press, New York, NY, USA, 1986. View at MathSciNet
  17. R. Z. Khasminskii, Stochastic Stability of Differential Equations, vol. 7, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980. View at MathSciNet
  18. R. Sh. Liptser and A. N. Shiryayev, Theory of Martingales, vol. 49, Kluwer Academic, Dordrecht, The Netherland, 1989. View at Publisher · View at Google Scholar · View at MathSciNet